MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) FIGHTER SURETRAK II UNIVERSAL TRACKER, MEDIUM PASSIVE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) FIGHTER SURETRAK II UNIVERSAL TRACKER, MEDIUM PASSIVE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number BI-700-00027-120
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/06/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2016 a medtronic representative, following-up at the site, confirmed screws on trackers were damaged not the clamps themselves.Return requested for suspect clamp/screws.No parts have been received by manufacturer for analysis.
 
Event or Problem Description
A medtronic representative reported that, while in a spine procedure, a site's suretrak2 medium passive clamp had stripped screws.No further details regarding the damage, how or specifically when it occurred, were provided.The surgeon opted to continue and completed the procedure with the use of the navigation system.Delay in therapy was less than one hour.There was no impact on patient outcome.

Brand Name
FIGHTER SURETRAK II UNIVERSAL TRACKER, MEDIUM PASSIVE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key5998166
Report Number1723170-2016-02479
Device Sequence Number671720
Product Code HAW
UDI-Device Identifier00721902672293
UDI-Public00721902672293
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 10/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberBI-700-00027-120
Device Catalogue Number961579
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2016
Initial Report FDA Received Date10/04/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1